A characterization of extended Schottky groups
Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1054-1057
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_286_5_a6,
author = {N. A. Gusevskii and N. S. Zindinova},
title = {A characterization of extended {Schottky} groups},
journal = {Doklady Akademii Nauk},
pages = {1054--1057},
year = {1986},
volume = {286},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a6/}
}
N. A. Gusevskii; N. S. Zindinova. A characterization of extended Schottky groups. Doklady Akademii Nauk, Tome 286 (1986) no. 5, pp. 1054-1057. http://geodesic.mathdoc.fr/item/DAN_1986_286_5_a6/